Open Access
Translator Disclaimer
February 2007 A Remark on Character Degrees and Nilpotence Class in $p$-Groups
A. Iranmanesh, M. Viseh
Missouri J. Math. Sci. 19(1): 49-51 (February 2007). DOI: 10.35834/mjms/1316092237

Abstract

Let $G$ be a finite metabelian $p$-group whose non-linear irreducible character degrees lie between $p^a$ and $p^b$, where $1 < a \le b$. In this paper it is shown that the nilpotence class of $G$ is bounded by a function of $p$ and $b-a$.

Citation

Download Citation

A. Iranmanesh. M. Viseh. "A Remark on Character Degrees and Nilpotence Class in $p$-Groups." Missouri J. Math. Sci. 19 (1) 49 - 51, February 2007. https://doi.org/10.35834/mjms/1316092237

Information

Published: February 2007
First available in Project Euclid: 15 September 2011

zbMATH: 1138.20007
Digital Object Identifier: 10.35834/mjms/1316092237

Subjects:
Primary: 20C15
Secondary: 20D15

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.19 • No. 1 • February 2007
Back to Top